# SDR AALA202509267720

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 87,370 hours, 11,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CEILING EMERGENCY LIGHT AT R4 DOOR IS OUT.  MAINTENANCE REPLACED CEILING EMERGENCY LIGHT LAMP AT R4 DOOR IAW AMM 33-51-03-960-801.
